# SDR P5CA2020111500382

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 36,096 hours, 5,320 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transducer
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF "CONFIG GEAR CENTER".  PERFORMED A/P 18105 NOSE/WHEEL STEERING ADJUSTMENT, PER AMM 21-51-00-835-001 AND BGS ADJUSTMENT, PER AMM/32-53-00-705-001.  BITE CHECK FAILED-STEERING TRANSDUCER VALUE ERRATIC.  R & R BGS/INPUT TRANSDUCER, PER AMM 32-53-01.  OPERATIONS CHECKED NORMAL.  TOWED A/C AROUND, PER AMM 09-11-00 AND 32-53-00.  OPERATIONS CHECKS NORMAL.
